# SDR UALA2012032801949

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 87,465 hours, 10,583 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT FRAME LOWER STOP FITTING ON NR 4 RT MAIN ENTRY DOOR.   CUT OUT DAMAGE PER SRM AND REPAIRED PER SRM. CAT B REPAIR .   MAJOR REPAIR.
